q-Rung Orthopair Fuzzy Topological Spaces

Türkarslan E., ÜNVER M., OLGUN M.

LOBACHEVSKII JOURNAL OF MATHEMATICS, vol.42, no.2, pp.470-478, 2021 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 2
  • Publication Date: 2021
  • Doi Number: 10.1134/s1995080221020219
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, zbMATH
  • Page Numbers: pp.470-478
  • Keywords: q-rung orthopair fuzzy set, q-rung orthopair fuzzy topological space, continuity
  • TED University Affiliated: Yes


The concept of q-rung orthopair fuzzy set is the extension of the concept of both intuitionistic fuzzy set and Pythagorean fuzzy set. The aim of this paper is to define the concept of q-rung orthopair fuzzy topological space and to study some properties of this concept. For this purpose, firstly the basic definition of q-rung orthopair fuzzy topology is introduced and an example is constructed and then the concept of q-rung orthopair fuzzy continuity is studied and it is shown that a q-rung orthopair fuzzy topology can be established on the domain or range of a function.